Sébastien Alvarez[1]; Nicolas Hussenot[2]

  • [1] Instituto de Matemática Pura e Aplicada Est. D. Castorina 110 22460-320 Rio de Janeiro (Brazil)
  • [2] Universidade Federal do Rio de Janeiro Instituto de Matemática Av. Athos da Silveira Ramos 149, Centro de Tecnologia - Bloco C Ilha do Fundao, 68530 21941-970 Rio de Janeiro, (Brazil)

Annales de l’institut Fourier (0)

  • Volume: 0, Issue: 0, page 1-46
  • ISSN: 0373-0956

How to cite


Alvarez, Sébastien, and Hussenot, Nicolas. "null." Annales de l’institut Fourier 0.0 (0): 1-46. <http://eudml.org/doc/275329>.

affiliation = {Instituto de Matemática Pura e Aplicada Est. D. Castorina 110 22460-320 Rio de Janeiro (Brazil); Universidade Federal do Rio de Janeiro Instituto de Matemática Av. Athos da Silveira Ramos 149, Centro de Tecnologia - Bloco C Ilha do Fundao, 68530 21941-970 Rio de Janeiro, (Brazil)},
author = {Alvarez, Sébastien, Hussenot, Nicolas},
journal = {Annales de l’institut Fourier},
language = {eng},
number = {0},
pages = {1-46},
publisher = {Association des Annales de l’institut Fourier},
url = {http://eudml.org/doc/275329},
volume = {0},
year = {0},

AU - Alvarez, Sébastien
AU - Hussenot, Nicolas
JO - Annales de l’institut Fourier
PY - 0
PB - Association des Annales de l’institut Fourier
VL - 0
IS - 0
SP - 1
EP - 46
LA - eng
UR - http://eudml.org/doc/275329
ER -


  1. S. Alvarez, Gibbs measures for foliated bundles with negatively curved leaves Zbl06585344
  2. S. Alvarez, Harmonic measures and the foliated geodesic flow for foliations with negatively curved leaves Zbl06585344
  3. S. Alvarez, Discretization of harmonic measures for foliated bundles, C. R. Math. Acad. Sci. Paris 350 (2012), 621-626 Zbl1257.53051
  4. S. Alvarez, Mesures de Gibbs et mesures harmoniques pour les feuilletages aux feuilles courbées négativement, (2013) 
  5. A. Avila, M. Viana, Dynamics in the moduli space of abelian differentials, Port. Math. (N.S.) 62 (2005), 531-547 Zbl1087.14014
  6. C. Bonatti, X. Gómez-Mont, Sur le comportement statistique des feuilles de certains feuilletages holomorphes, Essays on geometry and related topics, Vol. 1, 2 38 (2001), 15-41, Enseignement Math., Geneva 
  7. C. Bonatti, X. Gómez-Mont, M. Martínez, Foliated hyperbolicity and foliations with hyperbolic leaves 
  8. C. Bonatti, X. Gómez-Mont, M. Viana, Généricité d’exposants de Lyapunov non-nuls pour des produits déterministes de matrices, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), 579-624 Zbl1025.37018
  9. C. Bonatti, X. Gómez-Mont, R. Vila-Freyer, Statistical behaviour of the leaves of Riccati foliations, Ergodic Theory Dynam. Systems 30 (2010), 67-96 Zbl1209.37055
  10. R. Bowen, D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math. 29 (1975), 181-202 Zbl0311.58010
  11. R. Bowen, C. Series, Markov maps associated with Fuchsian groups, Inst. Hautes Études Sci. Publ. Math. (1979), 153-170 Zbl0439.30033
  12. M. Brunella, Birational geometry of foliations, (2004), Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro Zbl1082.32022
  13. G. Calsamiglia, B. Deroin, S. Frankel, A. Guillot, Singular sets of holonomy maps for algebraic foliations, J. Eur. Math. Soc. (JEMS) 15 (2013), 1067-1099 Zbl1267.32029
  14. B. Deroin, R. Dujardin, Complex projective structures: Lyapunov exponent and harmonic measure Zbl06490955
  15. J.-P. Francoise, N. Roytvarf, Y. Yomdin, Analytic continuation and fixed points of the Poincaré mapping for a polynomial Abel equation, J. Eur. Math. Soc. (JEMS) 10 (2008), 543-570 Zbl1140.30015
  16. H. Furstenberg, Noncommuting random products, Trans. Amer. Math. Soc. 108 (1963), 377-428 Zbl0203.19102
  17. H. Furstenberg, Random walks and discrete subgroups of Lie groups, Advances in Probability and Related Topics, Vol. 1 (1971), 1-63, Dekker, New York Zbl0221.22008
  18. H. Furstenberg, Boundary theory and stochastic processes on homogeneous spaces, Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972) (1973), 193-229, Amer. Math. Soc., Providence, R.I. Zbl0289.22011
  19. L. Garnett, Foliations, the ergodic theorem and Brownian motion, J. Funct. Anal. 51 (1983), 285-311 Zbl0524.58026
  20. D.A. Hejhal, Monodromy groups and linearly polymorphic functions, Acta Math. 135 (1975), 1-55 Zbl0333.34002
  21. E. Hille, Ordinary differential equations in the complex domain, (1997), Dover Publications, Inc., Mineola, NY Zbl0901.34001
  22. Eberhard Hopf, Ergodic theory and the geodesic flow on surfaces of constant negative curvature, Bull. Amer. Math. Soc. 77 (1971), 863-877 Zbl0227.53003
  23. N. Hussenot, Analytic continuation of holonomy germs of Riccati foliations along Brownian paths 
  24. Yu. Ilyashenko, Centennial history of Hilbert’s 16th problem, Bull. Amer. Math. Soc. (N.S.) 39 (2002), 301-354 Zbl1004.34017
  25. Yu. Ilyashenko, Persistence theorems and simultaneous uniformization, Tr. Mat. Inst. Steklova 254 (2006), 196-214 Zbl06434751
  26. Yu. Ilyashenko, Some open problems in real and complex dynamical systems, Nonlinearity 21 (2008), T101-T107 Zbl1183.37016
  27. A. Katok, B. Hasselblatt, Introduction to the modern theory of dynamical systems, 54 (1995), Cambridge University Press, Cambridge Zbl0878.58020
  28. A. G. Khovanskiĭ, Topological obstructions to the representability of functions by quadratures, J. Dynam. Control Systems 1 (1995), 91-123 Zbl1071.34521
  29. F. Ledrappier, O. Sarig, Fluctuations of ergodic sums for horocycle flows on d -covers of finite volume surfaces, Discrete Contin. Dyn. Syst. 22 (2008), 247-325 Zbl1170.37004
  30. F. Loray, Sur les Théorèmes I et II de Painlevé, Geometry and dynamics 389 (2005), 165-190, Amer. Math. Soc., Providence, RI Zbl1148.34300
  31. T. Lyons, D. Sullivan, Function theory, random paths and covering spaces, J. Differential Geom. 19 (1984), 299-323 Zbl0554.58022
  32. Matilde Martínez, Measures on hyperbolic surface laminations, Ergodic Theory Dynam. Systems 26 (2006), 847-867 Zbl1107.37027
  33. C. Series, Geometrical Markov coding of geodesics on surfaces of constant negative curvature, Ergodic Theory Dynam. Systems 6 (1986), 601-625 Zbl0593.58033
  34. Ja. Sinaĭ, Gibbs measures in ergodic theory, Uspehi Mat. Nauk 27 (1972), 21-64 Zbl0246.28008
  35. W. Thurston, Geometry and topology of 3-manifolds, (1980) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.